# SDR 02FDEA00911

- Difficulty date: December 4, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 45,575 hours, 27,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGES OF THE TRANSVERSE FLOORBEAM.  BS 760 - 840, RBL 25, WL 208.  REPAIRED TRANSVERSE FLOORBEAM BY REPLACEMENT IAW SRM 51-30-2, 53-10-1, DWG 65-16279.
